3 Feb 2012
Take them back, fioricet and Tramadol are not anywhere near the same drug! Either the pharmacy made a mistake or your Dr changed your medication (if they had to call him/her for refill auth, it is possible that they changed it). If your refill was requested for Tramadol and the Dr changed it, the pharmacist or the Drs office should have notified you that your Dr changed your medication. Good Luck and good for you for questioning what you got!
5 Feb 2012
Fioricet is not a generic for tramadol. I have tramadol HCL 50 mg. It is a small white pill with the imprint of: AN627. Good catch! I'm glad you asked the question instead of assuming you had the right medication. Sometimes the pharmacy will switch brands and there might be a difference. Either way, anytime your meds do not look the same as they have in the past, question, question, question it! Taking the fioricet if you were alergic to any ingrediant in it could have had fatal consequences. Make sure to document who you talk with at the pharmacy. You should ask to speak to the Supervisor. The supervisor needs to know which employee made the mistake. If your doctor changed your med without telling you, shame on him. Let us know what happened. I'm sure we are all curious. Blessings, Rollerskater
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My mother was taking Darvocet N 100 for years, she is 79; she takes several other meds. Dr. has tried Tramadol did not work, he now put her on ...
1 answer • 12 Dec 2010
I had a major back operation when i was just 29, every since my surgery I had dealt with back pain. Most days I can deal with it, but I have days ...
3 answers • 17 May 2011
I've been taking this medication for over 6 months, never had this issue before. I had noticed the pain started when I started taking one from ...
3 answers • 10 Apr 2013
I have sever allergies to asprin and ibuprophen. I had back surgery l5s1 disc ectopy (sp? ) and still have much pain in lower back. Looking for a ...
3 answers • 27 Apr 2015